Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the range of a coercive maximal monotone operator in a nonreflexive Banach space

Author: Jean-Pierre Gossez
Journal: Proc. Amer. Math. Soc. 35 (1972), 88-92
MSC: Primary 47H05
MathSciNet review: 0298492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the range of a coercive everywhere defined maximal monotone operator from a (nonreflexive) Banach space into its dual is dense for the $ \mathrm{weak}^*$ topology but not necessarily for the norm topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05

Retrieve articles in all journals with MSC: 47H05

Additional Information

PII: S 0002-9939(1972)0298492-7
Keywords: Nonreflexive Banach space, maximal monotone operator, density of the range, bidual space, monotone extensions, Bishop-Phelps theorem, subdifferential
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia